# SDR UPS203996

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493513
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND STRINGER 8 LT STA 400 HAS 9 SHEARED FASTENERS GOING THROUGH FRAME AND CRACKS DISPERSING FROM HOLE.  REPAIRED STRINGER IAW 53-10-3, 51-30-2.
